# SDR FDEA201507112199

- Difficulty date: July 11, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 910 hours, 31,053 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD7278505R
- Part serial: 1428
- Condition: Blown
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SLIDE BLOWN ON ARRIVAL.  REMOVED DEPLOYED SLIDE & RAFT ASSEMBLY AS REQUIRED IAW AMM 25-61-07-4.  RESET & SERVICED RI DOOR AIR RESERVOIR AS REQUIRED IAW AMM 51-10-01-2.  INSTALLED NEW EVACUATION SLIDE & RAFT ASSEMBLY AS REQUIRED IAW AMM 25-61-01-2.  DOOR CHECKED GOOD.  SYS OK FOR SERVICE.
